# SDR CALA9600845

- Difficulty date: May 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N24213
- Make and model: Boeing 737130
- Aircraft serial: 19030
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 294.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CORROSION ON AFT UPPER FLANGE OF FLOORBEAM AT BS 294.5, RBL 20 TO RBL 40.  THE CORRODED SECTION OF FLOORBEAM WAS REMOVED, A NEW SECTION OF FLOORBEAM AND SPLICES WERE FABRICATED AND INSTALLED IAW SRM 51-40-4 FIGURE 1.
